Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Additive groups of $T$-rings
HTML articles powered by AMS MathViewer

by George V. Wilson PDF
Proc. Amer. Math. Soc. 99 (1987), 219-220 Request permission

Abstract:

We build on a result of Bowshell and Schultz to give a complete characterization of the groups which occur as the additive groups of $T$-rings. This answers a question of Feigelstock.
References
  • R. A. Bowshell and P. Schultz, Unital rings whose additive endomorphisms commute, Math. Ann. 228 (1977), no. 3, 197–214. MR 498691, DOI 10.1007/BF01420290
  • L. Fuchs, Abelian groups, Publishing House of the Hungarian Academy of Sciences, Budapest, 1958. MR 0106942
  • —, Infinite Abelian groups, Vols. 1 and 2, Academic Press, New York and London, 1970 and 1973.
  • S. Feigelstock, Additive groups of rings, Research Notes in Mathematics, vol. 83, Pitman (Advanced Publishing Program), Boston, MA, 1983. MR 704506
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20K99, 16A99
  • Retrieve articles in all journals with MSC: 20K99, 16A99
Additional Information
  • © Copyright 1987 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 99 (1987), 219-220
  • MSC: Primary 20K99; Secondary 16A99
  • DOI: https://doi.org/10.1090/S0002-9939-1987-0870774-8
  • MathSciNet review: 870774